Coldfresh Pro 10 Tablets

Composition

Paracetamol IP 500 mg
Phenylephrine Hydrochloride IP 5 mg
Caffeine IP 30 mg
Diphenhydramine Hydrochloride IP 25 mg

Are you interested in this product?

Please visit your nearest medical store to get one or
Ask us if you are unable to find.

Ask us
Share